| Model Number |
RBYPCLP15 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the superior mesenteric artery (sma) using packing coil lps, ruby coil lps and a non-penumbra microcatheter.During the procedure, while advancing a packing coil lp, the physician experienced resistance at the distal end of the microcatheter and inside the target vessel.Therefore, the packing coil lp was removed.The procedure was completed using a new packing coil lp of a smaller size and the same microcatheter.There was no report of an adverse effect to the patient.